# SDR FDEA201601210269

- Difficulty date: January 21, 2016
- Submitted: January 21, 2016
- Operation: Air carrier
- Aircraft: N658FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 752
- Aircraft time: 29,647 hours, 15,961 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Door Sill
- Part number: A25572173202
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BULK CARGO DOOR SILL HAS CORROSION.  REMOVED & INSTALLED NEW BULK CARGO DOOR SILL IAW SRM 51-40-21, PN PM50-472001 & BATCH NR 2543043.
